# SDR AALA202503256757

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737-8
- Aircraft serial: 44459
- Aircraft time: 16,387 hours, 6,164 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR L1 DIFFICULT TO OPEN AND CLOSE. LUBRICATED BOTTOM OF DOOR AND SCUFF PLATE, OPERTIONAL CHECK GOOD. PER  CMM 25-40-61.
